Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 221, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 23, 2011, 5:41 PM CDT for 6 counties in Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 5:41 PM CDT (22:41 UTC)
- Expired
- May 23, 2011, 6:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Major County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 86 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.7 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1801 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
283
WUUS54 KOUN 232241
SVROUN
OKC003-047-053-071-093-103-232345-
/O.NEW.KOUN.SV.W.0221.110523T2241Z-110523T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GARFIELD COUNTY IN NORTHERN OKLAHOMA...
SOUTHERN GRANT COUNTY IN NORTHERN OKLAHOMA...
SOUTHERN KAY COUNTY IN NORTHERN OKLAHOMA...
NOBLE COUNTY IN NORTHERN OKLAHOMA...
SOUTHEASTERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
NORTHEASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL 645 PM CDT
* AT 540 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
RINGWOOD TO 7 MILES EAST OF GARBER...MOVING EAST AT 20 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST OF POND
CREEK...ALSO MOVING EAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ENID AND PONCA CITY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3684 9678 3675 9682 3675 9689 3669 9694
3669 9706 3660 9704 3661 9691 3657 9688
3651 9703 3635 9702 3625 9710 3625 9714
3617 9716 3629 9852 3650 9835 3678 9789
TIME...MOT...LOC 2240Z 254DEG 19KT 3637 9827 3642 9743
$$2 follow-up statements
971
WWUS54 KOUN 232318
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT MON MAY 23 2011
OKC003-053-232328-
/O.CAN.KOUN.SV.W.0221.000000T0000Z-110523T2345Z/
ALFALFA OK-GRANT OK-
618 PM CDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
GRANT AND SOUTHEASTERN ALFALFA COUNTIES...
LAT...LON 3660 9692 3655 9694 3651 9703 3635 9702
3625 9710 3625 9714 3617 9716 3629 9852
3645 9836 3647 9811 3649 9810 3659 9790
TIME...MOT...LOC 2318Z 270DEG 19KT 3638 9818 3619 9746
$$
OKC047-071-093-103-232345-
/O.CON.KOUN.SV.W.0221.000000T0000Z-110523T2345Z/
GARFIELD OK-NOBLE OK-KAY OK-MAJOR OK-
618 PM CDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN MAJOR...EXTREME SOUTHWESTERN KAY...NOBLE AND
GARFIELD COUNTIES...
AT 618 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM MENO TO 6 MILES SOUTH OF
LUCIEN...MOVING EAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE BILLINGS...BRECKENRIDGE...
CARRIER...CERES...COVINGTON...DOUGLAS...DRUMMOND...ENID...
FAIRMONT...GARBER...HAYWARD...HUNTER...KREMLIN...LAHOMA...LAKE
MCMURTRY...LUCIEN...MARLAND...MENO...NORTH ENID...PERRY...RED
ROCK...RINGWOOD...SOONER LAKE...VANCE AIR FORCE BASE AND WAUKOMIS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 208.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3660 9692 3655 9694 3651 9703 3635 9702
3625 9710 3625 9714 3617 9716 3629 9852
3645 9836 3647 9811 3649 9810 3659 9790
TIME...MOT...LOC 2318Z 270DEG 19KT 3638 9818 3619 9746
$$
WR385
WWUS54 KOUN 232326
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT MON MAY 23 2011
OKC071-232336-
/O.CAN.KOUN.SV.W.0221.000000T0000Z-110523T2345Z/
KAY OK-
626 PM CDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHERN KAY COUNTY...
LAT...LON 3655 9694 3651 9703 3635 9702 3625 9710
3625 9714 3617 9716 3629 9852 3645 9836
3647 9810 3649 9810 3657 9794 3659 9696
TIME...MOT...LOC 2326Z 270DEG 19KT 3638 9813 3619 9741
$$
OKC047-093-103-232345-
/O.CON.KOUN.SV.W.0221.000000T0000Z-110523T2345Z/
GARFIELD OK-NOBLE OK-MAJOR OK-
626 PM CDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN MAJOR...NOBLE AND GARFIELD COUNTIES...
AT 626 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM MENO TO 6 MILES SOUTH OF
LUCIEN...MOVING EAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE BILLINGS...BRECKENRIDGE...
CARRIER...CERES...COVINGTON...DOUGLAS...DRUMMOND...ENID...
FAIRMONT...GARBER...HAYWARD...HUNTER...KREMLIN...LAHOMA...LAKE
MCMURTRY...LUCIEN...MARLAND...MENO...NORTH ENID...PERRY...RED
ROCK...RINGWOOD...SOONER LAKE...VANCE AIR FORCE BASE AND WAUKOMIS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3655 9694 3651 9703 3635 9702 3625 9710
3625 9714 3617 9716 3629 9852 3645 9836
3647 9810 3649 9810 3657 9794 3659 9696
TIME...MOT...LOC 2326Z 270DEG 19KT 3638 9813 3619 9741
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:32 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 23, 3:32 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT MON MAY 23 2011
.DISCUSSION...
A COMPLICATED SET OF SURFACE BOUNDARIES IS IN PLACE THIS AFTERNOON.
AN OUTFLOW BOUNDARY LEFT OVER FROM MORNING STORMS CLIPS THE
NORTHEAST CORNER OF THE CWA...A SURFACE TROUGH STRETCHES THROUGH
NORTHWEST OK...AND THIS SURFACE TROUGH CONNECTS TO A DRYLINE WHICH
EXTENDS THROUGH WESTERN OK AND INTO NORTHWEST TX. STORMS ARE SLOWLY
DEVELOPING AHEAD OF THE DRYLINE FROM AROUND CLINTON TO AROUND
GRANITE...AND FURTHER STORM DEVELOPMENT CAN BE EXPECTED INTO THE
LATE AFTERNOON AND EARLY EVENING. DISCRETE SUPERCELLS SHOULD BE
FAVORED...WITH A TENDENCY FOR STORM INTENSITY TO DECREASE AFTER DARK.
ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED ON TUESDAY
AFTERNOON. THE MID LEVEL CAP IS FORECAST TO STRENGTHEN TUESDAY
MORNING. HOWEVER...THE BASE OF A NEGATIVELY TILTED MID LEVEL TROUGH
WILL SWING INTO THE SOUTHERN PLAINS TUESDAY EVENING...PROVIDING
PLENTY OF LARGE SCALE LIFT WHICH SHOULD OVERCOME THE CAP BY LATE
AFTERNOON OR EARLY EVENING.
REGARDING FIRE WEATHER...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
PORTIONS OF FAR WESTERN OK FORECAST TO BE WEST OF THE DRYLINE
TUESDAY AFTERNOON. THE WATCH WILL NOT BE TAKEN FARTHER SOUTHWARD FOR
NOW AS GREEN VEGETATION HAS LIKELY BEGUN GROWING AS A RESULT OF
RECENT RAINS.
COOLER AIR WILL MOVE IN ON WEDNESDAY AS A CLOSED MID LEVEL LOW
PASSES TO THE NORTH OF THE CWA. CLOUDY SKIES AND POSSIBLY A FEW
LINGERING THUNDERSTORMS WILL BE POSSIBLE FROM NORTHERN INTO EASTERN
PORTIONS OF THE CWA...LIKELY REMAINING BELOW SEVERE LEVELS.
NO CHANGES TO THE FORECAST HAVE BEEN MADE FROM THURSDAY ONWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 69 89 63 83 / 30 30 40 20
HOBART OK 68 93 57 86 / 20 20 30 10
WICHITA FALLS TX 69 95 61 88 / 20 30 20 10
GAGE OK 64 89 54 78 / 40 20 30 20
PONCA CITY OK 73 86 62 77 / 50 30 60 30
DURANT OK 68 85 68 85 / 30 20 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR OKZ004-009-014-021.
TX...NONE.
&&
02/03
TAYLORHazardous weather outlook, May 23, 4:53 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
453 PM CDT MON MAY 23 2011
OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
453 PM CDT MON MAY 23 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL AND WESTERN OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS MUCH OF THE REMAINDER OF OKLAHOMA AND WESTERN
NORTH TEXAS.
LOCATION...
THE MODERATE RISK IS EAST OF A WOODWARD TO ALTUS LINE...AND NORTH OF
A FREDERICK TO WAURIKA TO HOLDENVILLE LINE. THE SLIGHT RISK IS SOUTH
AND WEST OF THE MODERATE RISK ACROSS THE REMAINDER OF OKLAHOMA AND
WESTERN NORTH TEXAS.
IMPACTS...
DAMAGE TO HOMES...CARS AND VEGETATION POSSIBLE FROM HAIL TO THE
SIZE OF BASEBALLS OR LARGER AND DAMAGING WIND GUSTS OVER 65 MPH.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS EVENING.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH THIS EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.
DISCUSSION...
A DRYLINE EXTENDED SOUTH ACROSS WESTERN OKLAHOMA WHILE A STATIONARY
FRONT AND OUTFLOW BOUNDARY EXTENDED ACROSS NORTHERN OKLAHOMA.
THUNDERSTORMS HAVE DEVELOPED ALONG THESE BOUNDARIES LATE THIS
AFTERNOON. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST
ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS THIS EVENING. THE AIRMASS
IS VERY UNSTABLE AND IS SUPPORTING SEVERE THUNDERSTORMS. VERY LARGE
HAIL... DAMAGING WINDS... AND ISOLATED TORNADOES WILL BE POSSIBLE.
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE
LIKELY WITH THE THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO DECREASE LATE THIS EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE IS A POTENTIAL FOR MORE WIDESPREAD AND SIGNIFICANT SEVERE
WEATHER ON TUESDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS
EAST OF A LINE FROM WOODWARD... TO CLINTON AND FREDERICK OKLAHOMA...
TO VERNON AND SEYMOUR TEXAS. SEVERE STORMS ARE EXPECTED TO DEVELOP
BY AFTERNOON AS A STRONG UPPER SYSTEM LIFTS NORTHEASTWARD FROM THE
SOUTHERN ROCKIES AND INTERACTS WITH A STRENGTHENING DRYLINE PUSHING
INTO OKLAHOMA AND WESTERN NORTH TEXAS. VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE. THUNDERSTORM CHANCES
CONTINUE WEDNESDAY AND WEDNESDAY NIGHT ALTHOUGH THE RISK OF SEVERE
WEATHER WILL LIKELY MOVE EAST OF THE AREA.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.
MAXWELLIn the hours before
Local storm report, May 23, 5:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 1 E GOTEBO 35.07N 98.86W
05/23/2011 E2.50 INCH KIOWA OK PUBLIC
0518 PM HAIL ENE GOTEBO 35.07N 98.87W
05/23/2011 E1.75 INCH KIOWA OK PUBLIC
&&
JPIKELocal storm report, May 23, 5:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
523 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 1 NNE RENFROW 36.94N 97.65W
05/23/2011 E1.25 INCH GRANT OK PUBLIC
&&
JPIKELocal storm report, May 23, 5:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 2 S GOTEBO 35.04N 98.87W
05/23/2011 E3.51 INCH KIOWA OK PUBLIC
&&
JPIKELocal storm report, May 23, 5:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
531 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 4 N FREDERICK 34.45N 99.01W
05/23/2011 E1.00 INCH TILLMAN OK AMATEUR RADIO
AT MANITOU
&&
JPIKELocal storm report, May 23, 5:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL ENID 36.40N 97.88W
05/23/2011 E1.00 INCH GARFIELD OK NWS EMPLOYEE
&&
JPIKELocal storm report, May 23, 5:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 N FREDERICK 34.45N 99.01W
05/23/2011 E1.50 INCH TILLMAN OK AMATEUR RADIO
AT MANITOU
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:00 PM CDT | Special Weather Statement | OUN | Carter | 30 min |
| May 22, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 51 min |
| May 22, 7:14 PM CDT | Special Weather Statement | OUN | Seminole | 31 min |
| May 22, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc, Seminole | 51 min |
| May 22, 7:56 PM CDT | Special Weather Statement | OUN | Hughes | 19 min |
| May 22, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 50 min |
| May 22, 8:58 PM CDT | Special Weather Statement | OUN | Atoka | 47 min |
| May 22, 9:31 PM CDT | Special Weather Statement | OUN | Hughes | 14 min |
| May 23, 9:01 AM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 23, 9:30 AM CDT | Special Weather Statement | OUN | Bryan | 15 min |
| May 23, 1:17 PM CDT | Special Weather Statement | OUN | Bryan | 13 min |
| May 23, 3:13 PM CDT | Special Weather Statement | OUN | Custer, Washita | 32 min |
| May 23, 3:36 PM CDT | Fire Weather Watch | OUN | Beckham, Ellis, Harper, Roger Mills | 13 hr |
| May 23, 3:40 PM CDT | Special Weather Statement | OUN | Blaine, Washita | 35 min |
| May 23, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 60 min |
| May 23, 4:04 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 41 min |
| May 23, 4:07 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 53 min |
| May 23, 4:21 PM CDT | Special Weather Statement | OUN | Washita | 24 min |
| May 23, 4:26 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher, Major | 39 min |
| May 23, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 59 min |
| May 23, 4:32 PM CDT | Special Weather Statement | OUN | Kay | 13 min |
| May 23, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 56 min |
| May 23, 4:43 PM CDT | Special Weather Statement | OUN | Jackson | 17 min |
| May 23, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 60 min |
| May 23, 4:53 PM CDT | Special Weather Statement | OUN | Jackson | 22 min |
| May 23, 5:04 PM CDT | Special Weather Statement | OUN | Logan, Noble, Payne | 26 min |
| May 23, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 23, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 54 min |
| May 23, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 65 min |
| May 23, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 46 min |
| May 23, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 45 min |
| May 23, 6:07 PM CDT | Flash Flood Warning | OUN | Alfalfa, Garfield, Major | 3 hr |
| May 23, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 62 min |
| May 23, 6:16 PM CDT | Special Weather Statement | OUN | Oklahoma | 44 min |
| May 23, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 28 min |
| May 23, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 63 min |
| May 23, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 54 min |
| May 23, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 49 min |
| May 23, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major, Noble, Payne | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.